# SDR HNAA2021030200075

- Difficulty date: January 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L IS GOUGED BETWEEN FRAMES 20-21....COMPLETED CENTER FUSELAGE I STRINGER 2L BETWEEN FRAME 20-21 GOUGE IAW PIEDMONT EO NO E01-53-21-0042.
